# SDR DHL2005748752

- Difficulty date: September 16, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Condition: Loose
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS PLAY AT ACTUATOR TO SLAT ATTACH POINT.  REMOVED CHANNEL AND BUSHINGS IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW CHANNEL P/N 65-17327-7 PO NR 5070637 IAW B727 SRM 51-40-5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW CHANNEL IAW B727 SRM 51-30-2 AND BUSHINS P/N NAS 538B11P16 PO NR 4175375 IAW B727 OHM 20-50-03.
